# SDR DALA2024122011875

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62775
- Aircraft time: 21,471 hours, 8,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0717061) WHILE ON THE LINE IN UVF, A BELT LOADER STRUCK THE FUSELAGE BELOW THE AFT CARGO DOOR. AFTER PAINT REMOVAL AND BLENDING, DAMAGE #4 WAS FOUND TO BE OUTSIDE OF SRM REPAIRABLE LIMITS. THE GOUGE WAS APPROXIMATELY 3.6 LH TO RH AND 0.9 FWD-AFT WITH A DEPTH OF 0.025. REPAIRED DAMAGE PER ERA 623102-14.
